# SDR 03FDEA02146

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT OUTBOARD HOLE BORE CORRODED. OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT,   OUTBOARD HOLE BORE CORRODED AREA REPAIR CARRIED OUT AS PER EA 1-5750-73356,   WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES - RT OUTBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
